# SDR UIEA2011121000711

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 49,667 hours, 8,467 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 1308
- Condition: Failed
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, CREW REST SOM L/E EICAS MESSAGE DISPLAYED ACCOMPLANIED BY SMOKE ODOR.  NO VISIBLE SMOKE,  PERFORMED "SMOKE OR FUMES IN CABIN, SOURCE UNKNOWN  INSPECTION IAW FIM TASK 21-00 AND FOUND BURNED LIGHT BULB.  NO OTHER DEFECTS NOTED.  REPLACED LIGHT BULB IAW MM AND OPERATES OK.
